MathSciNet Relay Station
MathSciNet bibliographic data
MR326845 (48 #5187) 60J15
Falʹ, A. M. The simplest Markov random walks. (Russian) Dokl. Akad. Nauk SSSR 211 (1973), 540–542.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement